Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

BLEEDING AFTER MY PERIOD FOR 14 DAYS, WHAT COULD BE THE REASON ?

I GOT MY PERIOD ON MARCH 23 AND USUALLY IT LASTS FOR 6 DAYS. TODAY IS APRIL 6 AND IM EVERYTIME I GO TO THE BATHROOM TO URINE, I WIPE MYSELF AND I HAVE BLOOD ON THE PAPER .WHAT SHOULD I DO IS VERY ANNOYING ! AND IM NOT PREGNANT I THINK!
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
If your periods are lasting than usual it is not normal so if you had normal flow in this cycle for the first 6-7 days and after that you are getting spotting then it could be due to hormonal imbalance ;polyp;submucus fibroid etc.So better get investigated or do a ultrasound to find the cause & consult a doctor who will advise medicine.But if you did not have proper flow of periods in this menses & you were sexually active then please get a pregnancy test done to rule out pregnancy.
Hope this answer is helpful.
Thanks
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor